# SDR CALA2025121612147

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 70,291 hours, 22,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 143N832853
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL INNER CHORD IS MISS-DRILLED AT DRAIN PAN ATTACH HOLES REMOVE AND REPLACE INNER CHORD PART # 143N8328-53 PER DRAWING 143N8322 AND SRM 51-40-02. ADD EMP:U407139 UPDATED SFR INFORMATION. L2 DOOR SILL INNER CHORD IS MISDRILLED INNER CHORD 143N8328-53 WAS REPLACED REF SRM 51-40-02 AND DRAWING 143N8322 VERIFIED INNER CHORD 143N8328-53 WAS REPLACED REF SRM 51-40-02 AND DRAWING 143N8322.
